Teens Film Parents Who Overdosed On Heroin
A video is going viral on social media that shows two teenagers filming their parents who are extremely high on heroin.
The video starts off with the son trying to wake the mother up who looks like she is in some serious need of a little Narcan. The young man says “you can’t be doing this around your kids yo”. The young lady in the video laughs and kicks her father several times, trying to get him up. Instead of calling 911 for medical assistance, the two teenagers continue to laugh and kick their parents.
Here are few facts about heroin
- Over 10,000 people died from heroin overdoses in 2014
- From 2001 to 2015, the number of deaths by heroin overdose has increased by 200%
- Heroin can be injected, smoked sniffed, or swallowed and is one of the most addictive drugs in the world.
- Babies can be born addicted to heroin
- Heroin was once sold over the counter at stores
- Heroin can be white, brown, or black
- Many of the overdoses that have occurred within the past few years are due to the addition of fentanyl to the heroin. Fentanyl is an extremely potent synthetic opioid that heroin dealers and manufacturers add to the heroin for an “extra kick”. The problem is, fentanyl looks just like heroin and the tiniest amount can kill a person. Below is what a lethal dose of heroin vs. a lethal dose of fentanyl looks like.